# SDR REXA2022080301734

- Difficulty date: July 15, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 32,471 hours, 31,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: DWG601R31145
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR STRUCTURE UPPER SURFACE HAS MULTIPLE AREAS OF CORROSION FS 449.85 TO 559.00.	REPAIRED, COMPLIED WITH REO 601R-53-41-0666 AND EA CRJ 253-13719 IR
